Seroquel overdose death

Common Questions and Answers about Seroquel overdose death

seroquel

Hi my name is Mike and my wife is now currently in the hospital from overdose of seroquel and maybe other medications that she might have.
I tried sleeping but everytime I tried to sleep, it's like my body wouldn't let me sleep because it's like I stop breathing or something, and then I take a big breath and instantly awake. OK, this happened yesterday. I was also taking Seroquel....200 to 300mg a night for sleeping. So I thought it was the Seroquel doing this because 3 hours had gone by from taking the Suboxone.
(were in treatment together) die since I got sober, and just this last weekend, one of my very good friends overdosed on Xanax and Seroquel and is now in the hospital in a coma. The one thing these people had in common was that they did not take a serious approach to aftercare. I go the AA route and it works amazingly well for me, but if that's not a good fit then by all means try something else. The important thing is that we addicts must be proactive in fighting our addiction.
Increasing dosage, which many patients do without consulting their physicians, can increase dependency risk and can even lead to overdose or death. At the Waismann Method Treatment center we take our patients to Domus Retreat after detoxifcation for a better evaluation on their pain level. We begin treatment with non narcotics and provide yoga, acupunture, massage and other forms on therapies that can help with prescription abstinance and pain control.
Then more recently----my doc had me on Cymbalta with my current meds minus the Xanax but I made the personal decision to stop the Seroquel after reading the trememdous amount of horrific side effects out there, including massive weight gain-----with some, over 100 lbs in a year. Within 10 years, I went from 10mgs of the stuff to 600 to knock me out for sleep, as I always thought I was given it for my insomnia and not Bipolar.
A toxocology was done. I have not picked up the info as yet but when I called they said there were no toxic levels in his system. They had found an empty hydrocodone bottle next to his bed and thought he may have committed suicide but I am sure his room mates just took the pills. Yes I am not sure how all these were filled and not flagged. The list is what I pulled frome Walgreens. I do not think they were doing there job. On May 6th he had 17 perscriptions filled.
The women in our immediate family have all been on anti-depressants. My older sister died from a drug overdose about 7 yrs ago, and I am convinced now later on that withdrawal syndrome somehow had a role. Her death still pains me. She had been taking high prescribed doses elavil(amitryptiline) for many years to treat manic depression, as well as a mix of other medications. The last drug she was on, neurontin, had such awful side effects that she discontinued it, I believe cold turkey.
See if your doctor can write you a prescription for some Requip for restlessness, Neurontin for anxiety and malaise, some Flexeril or Soma for a few weeks for muscle spasms and maybe some Seroquel low dose, for sleep. Clonidine is very helpful for the creepy-crawly feeling and control of blood pressure variations. It will make your withdrawals easier. Valerian and Magnesium is sometimes helpful remedies over the counter.
I looked through your posts and what really hit me as something that could (and I say could) be making you experience suicidal ideation is the seroquel. You have been on that for less than a month and that drug itself has it's own issues. One of them is suicidal ideation. I would encourage you to do your homework on seroquel. Google www.askapatient.com and see what others experiences on this drug have been. Weight gain is another thing this drug will do.
of seroquel a night when I was in detox. It was supposed to help me sleep, nothing else was really helping. I was also getting Librium and ativan. The Dr. there wanted me to remain on seroquel for at least 6-8 months after discharge. Unfortunately, it seemed to make me feel more agitated than relaxed, and it made me have constant tachycardia...but some people have had good results. It just wasn't for me.
What I have to wonder about is my medical situation, if Methadone clinica in general would think that I am too high a risk for overdose or interactions with my prescription meds. I currently see a psychiatrist, (have for about 6 years) she prescribes me: 300mg wellbutrin (approx 3 yrs) 75mg seroquel (approx 3 yrs) 50mg lamotrigine (approx 6 months) 1mg lorazepam (approx 3 yrs) I heard that they do urine testing for street drugs..opiates and benzos.
See if a doctor can write your friend a prescription for some Requip for restlessness, Neurontin for anxiety and malaise, some Flexeril or Soma for a few weeks for muscle spasms and maybe some Seroquel low dose, for sleep and Klonopin which will be helpful for sleeplessness and anxiety. It will make his withdrawals easier. Valerian and Magnesium is sometimes helpful remedies over the counter. The residual symptoms of insomnia and depression can last another few months.
so i end up taking more than my prescribed dose of meds just to get me through, although sometimes im scared i will accidently overdose, maybe that would be ok anyway. depression for me is such a physical thing as well as mental, i quess i have to ride it out and hope tomorrow is a better day.how can i make this end?
OH MY GOSH Please please I am new very new to this forum. My family and I just buried my sister last week from tramadol/ etc seizure/overdose. This is NO JOKE. She was only 47! This is why i am making the effort to get off my little addiction of a couple of vicodins a day. I dont want ANY family to go thru what we have just gone through. My parents went into her apt. and found her slumped over at the dinner table. This has been the most horrible time of our lives.
I backed away from life during those years and watching him overdose left me in a pit of revulsion and disgust for the both of us. He finally got off the drugs but his drinking was completely out of control. By then I refused to ever be seen with him in public. Even his drinking buddies wanted nothing to do with him. I was completely isolated because of my husband's addiction. That's what happens to us if we let another's addiction take over our lives.
and decided today that NO THYROID ISSUE is going to stop me.
He took Paxil for many years alone - luckily with only good effects. Later a VA doc put him on Seroquel and Depakote. He suffered episodes of depression sometimes, but never had another manic episode after about 60 years of age (he lived to be 78).
There are no legal limits to prescribing much of anything, at least at the federal level. States can and sometimes do put strict, arbitrary limits on quantity for CII scripts, but that usually means filling them more often, they don't say anything about how high a dose you can take at a time. For example, in much of New England, there is a cap of 100 "units" for any CII script filled, so the most you could fill at one time was 100 tablets, capsules, patches, etc.
lexapro, paxil, zoloft, seroquel, lamictal, xyprexa, buspar, and welbutrin. Currently I am taking depakote er, which actually seems to be working fairly well. It makes the anxiety bareable, but doesn't do much for my depression. However, there has always been one thing that has relieved all my symptoms; pain medications. First I would like to say something that Im sure everyone knows; these medicines are very addictive and should not be abused.
i had pancreatitis in december and was on ambien again at the time and they tried me on seroquel instead for sleep... seroquel is an anti-psychotic, a neuroleptic drug used to treat schizophrenia... but it has such a sedative side-effect that it is effective as a sleep agent..... i am not schizophrenic!! but it sure as hell helps me sleep at night~ i also suffer from depression and take prozac and neurontin and the seroquel helps with mood also...
I know i need to help him but that means i need to be with him for 5 days and i have a cattle ranch to run since my husbands death, and the gentleman i had to fire this morning (that is addicted and was selling to my son) it is more work for me,i dont hnestly know if i can take 5 days, i know sounds selfish buti have to keep the ranch going. I just dont understand where my little boy went, i need and want him back. All of your words mean alot to me and are opening my eyes, i thank you so much.
im starting to think that this is not the right medicine (the suboxone) for me but i dont know of any alternative. im scared to death of the withdrawls i might face again. my doc talks about putting me in the hospital to detox by using a combination of steriods, vailum, atavain. and im sorry but isnt that what their doing now and i feel like ****. i want more than anything in life to just be normal again the way i was before the toxic patches i was on.
I was afraid to overdose so I just suffered. Then a friend of mine told me that his wife is also on them and she takes two at a time which helps. So that is what I did. It did help. I told my doc & he said no that is to much and then switched me to morphine. Just tell the doc what you are taking is not doing a thing. See what he says.
MedHelp Health Answers